... am sure I prolly wouldn't of had any. I had a friend who had suboxone and gave it to me to take for that week when I stopped. It ended up getting me a little woozy or high I guess I coukd say. Now I am taking suboxone about 3-4 times a week for about a month. I'm taking about 12mg. If I stop this cold turkey will I b ok? I have done the sub longer than I shot dope. Prior to that I had 7 years sober in AA so that's all I did It was for the 2 weeks. Again, my question is do I need to taper off the sub being I've only been on it a month or just stop it?I can tell there is starting to be an addiction to that when really it doesnt even get me high like that, of anyone who's what I mean. Thanks anyone for your help. I take my Xanax for anxiety prescribed by my dr and I just don't want to be taking suboxone. It was only in case I would of had wd from the K4 but no I take it every few days a week for a month. Thanks again. I also asked this question to another person but thought I would repost here after reading what u guys Havw been discussing. I seriously do not want to b taking suboxone. As I said I was sober for 7 years and shot dope for 2 weeks and now after a friend gave me the sub because I thought I might of had wd which I prolly wouldn't of I haw been taking the sub more recreational and have found I do like th feeling although it is nothing like what I was doing. I feel I justify amd now I take it 3-4 times a week just to take. It's exactly been a month, as I stated in my message that I been on it and I know it has a half life or a long life, however they call it amd is in your body about 36 hours. Yesterday I had made up my mind I was stopping it because I do not want to be addicted to that so I got 4 8mg strips in case I needed to rapper down in case I had wd. I found myself taking a strip today and disnt want too. If I can do it mentally, is it too late for me just to stop it all together and cold turkey it? I have some in case I need to taper and do like 2mg a day for a week or so but god I would much rather just stop. I don't know if it's in my system now or if I have not taking it long enough to cause withdrawals. Would one of you please help me or give me your opionion who may know about this please? Thanks so much! My life is too good to go back to any of this
You'll need to taper off the Suboxone over time so to avoid withdrawals even if you have only been on it a month. Your body has become use to the opiate being in your system and will need time to adjust. Reducing your daily dose by half every 10 days or so is the fastest I would go. In fact, most take at least a couple of weeks to a month between reductions but since you have only been on it a short while you should be ok to taper a bit faster.
Suboxone is a long acting medication hence the reason you can go for a couple days without having withdrawals. Once you go 3 to 5 days without, I suspect you'll have some withdrawals. Again, best to taper slowly over time.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 18 Jan 2011 • 11 answers
Posted 9 Feb 2011 • 7 answers
Posted 27 Oct 2011 • 3 answers
Posted 13 Nov 2011 • 3 answers